# SDR SWAA2025041422673

- Difficulty date: April 8, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 60,374 hours, 36,223 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG. STUCK ON 86.0 ON CLIMB OUT AND WOULD NOT ADVANCE WITH MANUAL ADVANCE OF THRUST LEVER; POWER SETTINGS WORKED NORMAL ON RETURN TO FIELD <[01].  REPLACED #1 ENGINE FUEL PUMP IAW MT 773-11-00.  SEE LP# 2929450 FOR HIGH POWER ENGINE RUN.; [02] LABOR ADDED TO REMOVE EXTRA RII ROW.; [03] CW.
